# SDR 05FDEA02392

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 68,239 hours, 11,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT (E.O. 1-5100-7-5001) FOUND DOUBLER ON FWD CARGO COMPT AT STA 1039 X=50 Z=-97 3" BY 3" ON CHANNEL.  PERFORMED REPAIR CHANNEL IAW SRM 53-70-00 FIG 6 VOL 1.
